Vol. 47, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A class of generalized functional differential equations

Muril Lynn Robertson

Vol. 47 (1973), No. 2, 515–519
Abstract

In this paper, the equation y= Ay is solved, where A is a self-mapping of a certain set of functions. Also, a continuous dependence theorem is proven, and nth-order differential equations are considered.

Mathematical Subject Classification
Primary: 34G05
Milestones
Received: 10 May 1972
Published: 1 August 1973
Authors
Muril Lynn Robertson